Will you get high from bupropion
Bupropion (Zyban, Wellbutrin) will not get a person high, but the side effects include headache, rash and swelling. ChaCha! ( Source: http://www.chacha.com/question/will-you-get-high-from-bupropion )
More Answers to "Will you get high from bupropion"
- Can you get high off of bupropion?
- yes you can. however if it is a sustaned release (SR) it works better if you snort it. it is a complete upper hence anti depressant. however make sure you know your limits, persciption drugs can be quite defficult to control and have some p...
Related Questions Answered on Y!Answers
- Will i get high on 200mg of "BUPROPION"?
- Q: Just asking not like im planing on doing it so ya will somebody get high on 200mg of it of an average person 6feet tall 132lbs thanks for answeringright! How many Mgs would you need
- A: You're not planning on doing it, yet you ask? Right...THe answer is no.
- Will Bupropion get you high?
- Q: If so how many will it take?
- A: this is an antidepressant! It will not get you high - if you take too many it can kill you! try another drug!
- exactly how many mg. of Bupropion does it take to get high?
- Q: i got some from my mum and i need to know how much gets you high
- A: Normal dose is between 50-150 mg per day. This will not get you high, so more than that, but I don't think any amount of this stuff would leave you with a pleasurable result. You will probably feel much worse than before taking it. You may feel muscle stiffness, hallucinations, or shallow breathing if you double or triple the dose. If you consider this "high", then there you go.
People also view